American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(65D25) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 27 of 27 found      Go to page: 1

[1] Burhan Sadiq and Divakar Viswanath. Finite difference weights, spectral differentiation, and superconvergence. Math. Comp. 83 (2014) 2403-2427. MR 3223337.
Abstract, references, and article information   
View Article: PDF

[2] Xiaowei Huang, Chuansheng Wu and Jun Zhou. Numerical differentiation by integration. Math. Comp. 83 (2014) 789-807.
Abstract, references, and article information   
View Article: PDF

[3] Andreas Griewank, Lutz Lehmann, Hernan Leovey and Marat Zilberman. Automatic evaluations of cross-derivatives. Math. Comp. 83 (2014) 251-274.
Abstract, references, and article information   
View Article: PDF

[4] Shuai Lu and Sergei V. Pereverzev. Numerical differentiation from a viewpoint of regularization theory. Math. Comp. 75 (2006) 1853-1870. MR 2240638.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Maurice Hasson. Wavelet-based filters for accurate computation of derivatives. Math. Comp. 75 (2006) 259-280. MR 2176399.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Richard D. Neidinger. Directions for computing truncated multivariate Taylor series. Math. Comp. 74 (2005) 321-340. MR 2085414.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Liwen Qian. On the regularized Whittaker-Kotel'nikov-Shannon sampling formula. Proc. Amer. Math. Soc. 131 (2003) 1169-1176. MR 1948108.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Alexander G. Ramm and Alexandra B. Smirnova. On stable numerical differentiation. Math. Comp. 70 (2001) 1131-1153. MR 1826578.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Robert S. Anderssen and Markus Hegland. For numerical differentiation, dimensionality can be a blessing!. Math. Comp. 68 (1999) 1121-1141. MR 1620207.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Kent McCormick and Raymond O. Wells. Wavelet calculus and finite difference operators . Math. Comp. 63 (1994) 155-173. MR 1216261.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] E. Huntley. Comments upon: ``Differentiation by Fourier transformation and its connection with differentiation by finite differencing'' [Quart.\ Appl.\ Math.\ {\bf 44} (1986), no.\ 3, 519--528; MR0860902 (87j:65027)] by B. Compani-Tabrizi and R. G. Geyer. Quart. Appl. Math. 47 (1989) 309-311. MR 998103.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[12] Bengt Fornberg. Generation of finite difference formulas on arbitrarily spaced grids . Math. Comp. 51 (1988) 699-706. MR 935077.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] J. M. Ash and R. L. Jones. Mean value theorems for generalized Riemann derivatives . Proc. Amer. Math. Soc. 101 (1987) 263-271. MR 902539.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] R. C. Mjolsness and Blair Swartz. Some plane curvature approximations . Math. Comp. 49 (1987) 215-230. MR 890263.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] Behrooz Compani-Tabrizi. Reformulation of the Fourier transformed discretized differential equations. Quart. Appl. Math. 44 (1986) 529-537. MR 860903.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[16] Behrooz Compani-Tabrizi and Richard G. Geyer. Differentiation by Fourier transformation and its connection with differentiation by finite differencing. Quart. Appl. Math. 44 (1986) 519-528. MR 860902.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[17] H.-O. Kreiss, T. A. Manteuffel, B. Swartz, B. Wendroff and A. B. White. Supra-convergent schemes on irregular grids . Math. Comp. 47 (1986) 537-554. MR 856701.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] R. S. Stepleman and N. D. Winarsky. Adaptive numerical differentiation . Math. Comp. 33 (1979) 1257-1264. MR 537969.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] Jane Cullum. The effective choice of the smoothing norm in regularization . Math. Comp. 33 (1979) 149-170. MR 514816.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] H. B. Keller and V. Pereyra. Symbolic generation of finite difference formulas . Math. Comp. 32 (1978) 955-971. MR 0494848.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[21] Frank Stenger. Upper and lower estimates on the rate of convergence of approximations in $H_p$. Bull. Amer. Math. Soc. 84 (1978) 145-148. MR 0474714.
Abstract, references, and article information   
View Article: PDF

[22] Vidar Thomée. High order local approximations to derivatives in the finite element method . Math. Comp. 31 (1977) 652-660. MR 0438664.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[23] Herbert E. Salzer. Some problems in optimally stable Lagrangian differentiation . Math. Comp. 28 (1974) 1105-1115. MR 0368391.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[24] Thomas J. Osler. The integral analogue of the Leibniz rule . Math. Comp. 26 (1972) 903-915. MR 0314240.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[25] A. Pelios and R. W. Klopfenstein. Minimal error constant numerical differentiation (N.D.) formulas . Math. Comp. 26 (1972) 467-475. MR 0307441.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[26] David K. Kahaner. Minimum norm differentiation formulas with improved roundoff error bounds . Math. Comp. 26 (1972) 477-485. MR 0309279.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[27] Robert E. Huddleston. Some relations between the values of a function and its first derivative at $n$ abscissa points . Math. Comp. 25 (1971) 553-558. MR 0297097.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 27 of 27 found      Go to page: 1


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia